# SDR ABXR201009250052

- Difficulty date: September 25, 2010
- Submitted: September 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 54,746 hours, 49,174 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Cable
- Part number: 4913810AS20100
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FERRY FLIGHT PREP FOUND CABLE 51C CORRODED FWD OF APB.  R & R CABLE 51C IAW AMM.
